MAUDE Adverse Event Report: SYNTHES GMBH SCRDRIVER-HEX 2.5 W/GROOVE; SCREWDRIVERS

SYNTHES GMBH SCRDRIVER-HEX 2.5 W/GROOVE; SCREWDRIVERS
Catalog Number 314.070
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed and no conclusion could be drawn at the time of filing this report.Reviewing attached picture, the complaint description can be confirmed that the tip of screwdriver is completely broken off.Not possible to identify the root cause for the reported problem without having the complained part available for investigation.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2021 that the instrument was delivered broken.The tip of the driver was missing.There was no procedure and patient involvement.This complaint involves two (2) devices.This report is for (1) screwdriver-hex ¿¿2.5 w/groove.This report is 1 of 1 for (b)(4).

Brand Name
SCRDRIVER-HEX 2.5 W/GROOVE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11448690
Report Number8030965-2021-01764
Device Sequence Number19609492
Product Code HXX
UDI-Device Identifier07611819019829
UDI-Public(01)07611819019829
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.070
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date03/09/2021
Patient Sequence Number1